# SDR MEX2003249

- Difficulty date: June 25, 2003
- Submitted: July 22, 2003
- Operation: Air carrier
- Aircraft: N1075T
- Make and model: Doug DC-9-87
- Aircraft serial: 49724
- System (JASC): 2150 · Cabin Cooling System
- Part: Turbine
- Part number: 20495054
- Condition: Failed
- Location: Cabin Cooling
- Stage of operation: TX
- How discovered: C
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT ARRIVED WITH CAPTAIN REPORT 'DEFICIENT AIR CONDITIONING'.  DURING REVISION THE LEFT TURBINE COOLING WAS DAMAGED.  REPORT WAS DEFERRED IAW MEL 21-1, LEFT AIR CONDITION OUT SERVICE.  DURING OVERNIGHT SERVICE THE LEFT TURBINE COOLING WAS REPLACED IAW MM 21-51-01, ALL TESTS CORRECT.  (M)
